# SDR USAA920070971

- Difficulty date: October 8, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 55,199 hours, 33,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072328
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION, FORWARD CARGO COMPARTMENT DOOR CUTOUT AFT FRAME CRACKED, BS 492, S24R.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUTOUT AFT FRAME, BS 492, S24R IAW  USAIRWAYS EA 98913.
